标题:Stochastic finite-time stabilization of discrete-time positive Markov jump linear systems with time-delay
作者:Ma, Lang ;Zhu, Shuqian ;Xu, You ;Wang, Bo
作者机构:[Ma, Lang ;Zhu, Shuqian ;Xu, You ;Wang, Bo ] School of Mathematics, Shandong University, Jinan; 250100, China
会议名称:35th Chinese Control Conference, CCC 2016
会议日期:27 July 2016 through 29 July 2016
来源:Chinese Control Conference, CCC
出版年:2016
卷:2016-August
页码:1652-1657
DOI:10.1109/ChiCC.2016.7553328
关键词:Linear programming; Markov jump linear system; Positive system; Stochastic finite-time stability; Time-delay
摘要:This paper deals with stochastic finite-time stabilization of a discrete-time positive Markov jump linear system with time-delay. Firstly, the stochastic finite-time stability of the positive Markov jump linear system with time-delay is proved to be equivalent to the finite-time stability of a deterministic positive linear system with time-delay, as well as the finite-time stability of a deterministic positive linear system without time-delay. Secondly, a new sufficient condition for the stochastic finite-time stability of the discrete-time positive Markov jump linear system with time-delay is obtained resorting to the finite-time stability condition of the deterministic positive linear system. Thirdly, the stochastic finite-time state feedback stabilization condition is proposed by solving a linear programming problem. Lastly, a numerical example is given to validate the design method. © 2016 TCCT.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84987903159&doi=10.1109%2fChiCC.2016.7553328&partnerID=40&md5=eda2f4864eb44396a61f1589d8f84fc7
TOP